# SDR CA021231004

- Difficulty date: October 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 24,301 hours
- Engine: Pwa R985AN14B
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Seal
- Condition: Cracked
- Location: Supercharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS CONSUMING MORE OIL THAN NORMAL I.E. 1 GALLON EVERY FLIGHT. THE AIRCRAFT WAS INSPECTED AND LARGE QUANTITIES OF OIL WERE FOUND ON THE BELLY. IT WAS TROUBLESHOT BY AN AME TO BE A SUPERCHARGER OIL SEAL. THE AIRCRAFT WAS TAKEN IMMEDIATELY TO OUR AMO FOR REPAIR. THERE WERE NO SPECIAL OPERATING CONDITIONS EXCEPT THAT WE NEEDED TO CARRY MORE OIL TO COMPENSATE.
